Errata to the article
Portugaliae mathematica, Tome 47 (1990) no. 1, p. 13
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1990__47_1_115695,
author = {Matos, M\'ario C.},
title = {Errata to the article },
journal = {Portugaliae mathematica},
pages = {13--13},
year = {1990},
volume = {47},
number = {1},
mrnumber = {1079501},
zbl = {0744.46034},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1990__47_1_115695/}
}
Matos, Mário C. Errata to the article. Portugaliae mathematica, Tome 47 (1990) no. 1, p. 13. http://geodesic.mathdoc.fr/item/PORMA_1990__47_1_115695/